# SDR ASAA2024050851783

- Difficulty date: May 8, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53114215200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 THRESHOLD HAS MULTIPLE AERAS OF CORROSION FR 16-20 -73Y GROUNDED - YES. REPAIRED 3EACH FASTENER HOLES AT L-1 DOOR SILL BEAM IAW A320 SRM 53-11-14-283-005 REV 148-01FEB2024. CATEGORY B REAPIR. INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT 60000 FC/FH NOT RELEVANT, SUBSEQUENT INSPECTIONS AT INTERVALS TBD, INSPECTION METHOD TBD. REMOVED CORROSION AT L1 DOOR FWD GIRT BAR FITTING AREA, AFT O/B FASTENER LENGTH 2.261"X WIDTH 1.973" DEPTH. .1485". L1 DOOR AFT GIRT BAR FITTING AREA, AFT O/B FASTENER LENGTH 1.812" X WIDTH 1.626" DEPTH .1485". ALLOWABLE REMAINING THICKNESS FOR 3EA. HOLES IS .1476". FOUND TO BE WITHIN LIMITS A320 SRM 53-11-14-283-005 REV 148 -01FEB2024
